Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
On the Congruence
$cx^\lambda + 1 \equiv dy^\lambda$ in a Galois Field
Howard H. Mitchell
Annals of Mathematics
Second Series, Vol. 18, No. 3 (Mar., 1917), pp. 120-131
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/2007117
Page Count: 12
You can always find the topics here!Topics: Mathematical congruence, Prime numbers, Integers, Numbers
Were these topics helpful?See something inaccurate? Let us know!